# SDR SIMA963281

- Difficulty date: November 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Engine: Pwa PW127
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 310848501
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3655 - PILOT SQUAWKED ELECTRICAL SMOKE INDICATION AFTER ENGINE START.  MX REMOVED AND REPLACED P2.5 SWITCHING VALVE.  GROUND RUN CHECKS WERE SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
